Research Repository

Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach

Yang, Hongjiu, Shi, Peng, Zhang, Jinhui and Qiu, Jiqing (2011) Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach. Asian Journal of Control, 13 (3). pp. 398-407. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID22664, delta operators, H∞ filtering, robust filtering, Markovian jump parameters, time-varying delays, linear fractional uncertainties, linear matrix inequalities (LMIs)
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 18 Dec 2011 23:46
Last Modified: 06 Jul 2020 06:37
URI: http://vuir.vu.edu.au/id/eprint/7839
DOI: https://doi.org/10.1002/asjc.322
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar